| Catalog Number |
2465-0007 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set the following information was received by the initial reporter with the following verbatim while at bedside rn observed blinatumomab tubing making a popping sound and becoming disconnected.Blood drops were present on the floor from the port.Tubing became disconnected from above turtleneck.Rn notified charge nurse.At the time of bag change, same connector was not properly connected and became disconnected prior to hanging.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material (b)(4) because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.